How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr David Your Own Question
Dr David
Dr David, Doctor
Category: OB GYN
Satisfied Customers: 46684
Experience:  Experienced physican trained in ob-gyn and oncology
41363181
Type Your OB GYN Question Here...
Dr David is online now
A new question is answered every 9 seconds

What vitamins increases estrogen level? Does centrum silver

Customer Question

What vitamins increases estrogen level? Does centrum silver increases it? Im a lady who needs vitamins but increase inestrogen harms me
Submitted: 2 years ago.
Category: OB GYN
Customer: replied 2 years ago.
What minerals include estrogen? And how can i keep my estelgen level safe?
Expert:  Dr David replied 2 years ago.

This is Dr. David

why does increased estrogen levels harm you?

have you had your estrogen levels checked?

the best way to decrease estrogen levels in your body is to exercise and loose weight.

excessive body fat can increase your body's estrogen levels.

taking a multivitamin will not increase your estrogen levels.

minerals will not increase estrogens.

let me know if you have other questions.

Customer: replied 2 years ago.
increase is this estrogen effects the menstrual period, i do not have excessive body fat, what scientific evidence proves that all vitamins and minerals do not increase the level of estrogen? What vitamins and minerals include estrogen?
Expert:  Dr David replied 2 years ago.

vitamins and minerals don't include estrogens and don't affect your body's estrogen levels

but many plant vegetables have phytoestrogens in them

phytoestrogens still are under study

some people believe that the phytoestrogens in soybean and soy products like tofu and soy sauce could possibly mimic estrogens in the body.

I hope you don't have problems with your menstral period.

are you having irregular menstrual periods?

Customer: replied 2 years ago.
The estrogen level is up now and it caused my irregular menstrual period. I use centrum silver because i dont eat much and i need vitmans. I have vitamins defciancy and at the same time i feel full quickly. But once i stop using centrum the bleed stops and my period gets better. What to do in this case?
Expert:  Dr David replied 2 years ago.

you need to see your doctor for more testing.

it is not normal for you to feel full so quickly

you need to have a doctor look into your abdomen.

you could have a uterine fibroid causing abnormal bleeding.

your body needs vitamins such as B12 and folate and iron to make red blood cells.

your fibroid in your uterus could be causing abnormal heavy bleeding.

when you take vitamins, you could be giving your body the iron and B12 and folate your body needs to make red blood cells which can increase your bleeding.

stopping your vitamins is not the answer

you have to see your doctor to get your uterus and blood hormone levels and stomach evaluated to see what is going on